# SDR ASAA2016121018991

- Difficulty date: December 10, 2016
- Submitted: December 19, 2016
- Operation: Air carrier
- Aircraft: N538AS
- Make and model: Boeing 737890
- Aircraft serial: 41188
- Aircraft time: 17,960 hours, 5,246 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 7530 · Compressor Bleed Control
- Part: Actuator
- Part number: 1324M12P10
- Part serial: APMYV793
- Condition: Leaking
- Location: Nr 2 Engine Vsv
- Part time: 18,031 hours, 5,267 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION FOUND THE NR 2 ENGINE LEAKING FUEL STATICLY.  ACFT GROUNDED.  . INSTALLED SERVICEABLE RIGHT VSV ACTUATOR IAW AMM 75-31-01-400-802 ITEM 6F. OPS AND LEAK CHECKED OK.   REMOVED AND REPLACED THE NR 2 ENGINE HPTACC VALVE IAW AMM 75-21-01-000-801-F00, AND AMM 75-21-01-400-001-F00. OPS AND LEAK CHECKED GOOD.
